# SDR DALA2015121507610

- Difficulty date: November 23, 2015
- Submitted: December 15, 2015
- Operation: Air carrier
- Aircraft: N664DN
- Make and model: Boeing 757232
- Aircraft serial: 25012
- Aircraft time: 81,051 hours, 36,971 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL FOUND DAMAGE FWD OF L2 DOOR.   REPAIRED IAW ER/A 541751-14.
